# SDR 2007UALA03374

- Difficulty date: August 21, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 59,335 hours, 17,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING IS DAMAGED.  REMOVED UNDERWING SKIN PANEL FOR REPLACEMENT.
